Browse Title Index


 
Issue Title
 
Vol 4, No 2 (2011) Decomposition of skew-morphisms of cyclic groups Abstract   PDF   ABSTRACTS (EN/SI)
István Kovács, Roman Nedela
 
Vol 5, No 2 (2012) Developments and open problems on chiral polytopes Abstract   PDF   Abstracts(EN/SI)
Daniel Pellicer
 
Vol 4, No 1 (2011) Disjoint homometric sets in graphs Abstract   PDF   ABSTRACTS (EN/SI)
Michael O. Albertson, Janos Pach, Michael E. Young
 
Vol 12, No 2 (2017) Distance labelings: a generalization of Langford sequences Abstract   PDF   ABSTRACTS (EN/SI)
Susana Clara López, Francesc Antoni Muntaner-Batle
 
Vol 2, No 1 (2009) Distance spectrum of graph compositions Abstract   PDF   ABSTRACTS (EN/SI)
Indulal Gopalapillai
 
Vol 11, No 1 (2016) Distinguishing graphs by total colourings Abstract   PDF   ABSTRACTS (EN/SI)
Rafał Kalinowski, Monika Pilśniak, Mariusz Woźniak
 
Vol 7, No 1 (2014) Distinguishing graphs with infinite motion and nonlinear growth Abstract   PDF   ABSTRACTS (EN/SI)
Johannes Cuno, Wilfried Imrich, Florian Lehner
 
Vol 5, No 1 (2012) Distinguishing numbers of Cartesian products of multiple complete graphs Abstract   PDF   ABSTRACTS (EN/SI)
Michael J. Fisher, Garth Isaak
 
Vol 4, No 1 (2011) Distinguishing partitions and asymmetric uniform hypergraphs Abstract   PDF   ABSTRACTS (EN/SI)
M. N. Ellingham, Justin Z. Schroeder
 
Vol 10, No 1 (2016) Distinguishing partitions of complete multipartite graphs Abstract   PDF   ABSTRACTS (EN/SI)
Michael Goff
 
Vol 8, No 1 (2015) DM=60 – A Surprise Conference Details   PDF
Tomaž Pisanski
 
Vol 4, No 1 (2011) Dominating sets in triangulations on surfaces Abstract   PDF   ABSTRACTS (EN/SI)
Hong Liu, Michael J. Pelsmajer
 
Vol 13, No 1 (2017) Domination game on paths and cycles Abstract   PDF   ABSTRACTS (EN/SI)
Gašper Košmrlj
 
Vol 5, No 2 (2012) Duality on hypermaps with symmetric or alternating monodromy group Abstract   PDF   ABSTRACTS (EN/SI)
Daniel Pinto
 
Vol 9, No 2 (2015) Edge looseness of plane graphs Abstract   PDF   ABSTRACTS (EN/SI)
Július Czap
 
Vol 2, No 1 (2009) Edge-contributions of some topological indices and arboreality of molecular graphs Abstract   PDF   ABSTRACTS (EN/SI)
Tomaž Pisanski, Janez Žerovnik
 
Vol 16, No 1 (2019) Edge-transitive bi-p-metacirculants of valency p Abstract   PDF
Yan-Li Qin, Jin-Xin Zhou
 
Vol 4, No 2 (2011) Edge-transitive maps of low genus Abstract   PDF   ABSTRACTS (EN/SI)
Alen Orbanić, Daniel Pellicer, Tomaž Pisanski, Thomas W. Tucker
 
Vol 8, No 1 (2015) Editorial Details   PDF
Klavdija Kutnar, Štefko Miklavič, Tomaž Pisanski, Primož Šparl
 
Vol 8, No 2 (2015) Edmonds maps on Fricke-Macbeath curve Abstract   PDF   ABSTRACTS (EN/SI)
Ruben A. Hidalgo
 
Vol 7, No 2 (2014) Efficient enumeration of rooted maps of a given orientable genus by number of faces and vertices Abstract   PDF   ABSTRACTS (EN/SI)
Timothy R. S. Walsh, Alain Giorgetti
 
Vol 3, No 1 (2010) Eigenspaces of Hamming graphs and unitary Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Torsten Sander
 
Vol 8, No 2 (2015) Embedded graphs whose links have the largest possible number of components Abstract   PDF   ABSTRACTS (EN/SI)
Stephen Huggett, Israa Tawfik
 
Vol 6, No 1 (2013) Embeddings of cubic Halin graphs: Genus distributions Abstract   PDF   ABSTRACTS (EN/SI)
Jonathan L. Gross
 
Vol 7, No 2 (2014) Embeddings of graphs of fixed treewidth and bounded degree Abstract   PDF   ABSTRACTS (EN/SI)
Jonathan L. Gross
 
151 - 175 of 536 Items << < 2 3 4 5 6 7 8 9 10 11 > >>